# SDR AALA202307177984

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A6589
- Condition: Low Pressure
- Location: Zone 100 - Fuse
- Part time: 59,437 hours, 30,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINENANCE: LOW PRESSURE OFFWING SLIDE RESERVOIR 7507MM IN AFT CARGO COMPARTMENT. REMOVED AND REPLACED OFFWING SLIDE RESERVOIR 7507MM PER AMM 25-62-46-000-001-A AND AMM 25-62-46-400-001-A.
